DOI QRμ½”λ“œ



  • Bao, Guanlong ;
  • Lou, Zengjian ;
  • Qian, Ruishen ;
  • Wulan, Hasi
  • Received : 2015.03.17
  • Published : 2016.03.31


In this paper, the effect of absolute values on the behavior of functions f in the spaces $\mathcal{Q}_K$ is investigated. It is clear that $g{\in}\mathcal{Q}_K({\partial}{\mathbb{D}}){\Rightarrow}{\mid}g{\mid}{\in}\mathcal{Q}_K({\partial}{\mathbb{D}})$, but the converse is not always true. For f in the Hardy space $H^2$, we give a condition involving the modulus of the function only, such that the condition together with ${\mid}f{\mid}{\in}\mathcal{Q}_K({\partial}{\mathbb{D}})$ is equivalent to $f{\in}\mathcal{Q}_K$. As an application, a new criterion for inner-outer factorisation of $\mathcal{Q}_K$ spaces is given. These results are also new for $Q_p$ spaces.


$\mathcal{Q}_K$ spaces;absolute values;inner-outer factorisation


  1. G. Bao, Z. Lou, R. Qian, and H. Wulan, Improving multipliers and zero sets in QK spaces, Collect. Math. 66 (2015), no. 3, 453-468.
  2. B. Boe, A norm on the holomorphic Besov space, Proc. Amer. Math. Soc. 131 (2003), no. 1, 235-241.
  3. P. Duren, Theory of $H^p$ Spaces, Academic Press, New York, 1970.
  4. K. Dyakonov, Besov spaces and outer functions, Michigan Math. J. 45 (1998), no. 1, 143-157.
  5. M. Essen and H. Wulan, On analytic and meromorphic function and spaces of ${\mathcal{Q}}_K$-type, Illionis J. Math. 46 (2002), no. 4, 1233-1258.
  6. M. Essen, H. Wulan, and J. Xiao, Several function-theoretic characterizations of Mobius invariant ${\mathcal{Q}}_K$ spaces, J. Funct. Anal. 230 (2006), no. 1, 78-115.
  7. J. Garnett, Bounded Analytic Functions, Springer, New York, 2007.
  8. D. Girela, Analytic functions of bounded mean oscillation, In: Complex Function Spaces, Mekrijarvi 1999, 61-170, Editor: R. Aulaskari. Univ. Joensuu Dept. Math. Rep. Ser. 4, Univ. Joensuu, Joensuu, 2001.
  9. J. Pau, Bounded Mobius invariant ${\mathcal{Q}}_K$ spaces, J. Math. Anal. Appl. 338 (2008), no. 2, 1029-1042.
  10. H.Wulan and F. Ye, Some results in Mobius invariant ${\mathcal{Q}}_K$ spaces, Complex Var. Elliptic Equ. 60 (2015), no. 11, 1602-1611.
  11. J. Xiao, Holomorphic $\mathcal{Q}$ Classes, Springer, LNM 1767, Berlin, 2001.
  12. J. Xiao, Some results on ${\mathcal{Q}}_p$ spaces, 0 < p < 1, continued, Forum Math. 17 (2005), no. 4, 637-668.
  13. J. Xiao, Geometric ${\mathcal{Q}}_p$ Functions, Birkhauser Verlag, Basel-Boston-Berlin, 2006.
  14. K. Zhu, Operator Theory in Function Spaces, American Mathematical Society, Providence, RI, 2007.

Cited by

  1. On Dirichlet Spaces With a Class of Superharmonic Weights vol.70, pp.04, 2018,


Supported by : NSF of China, NSF of Guangdong Province